# SDR SWIA2020060951009

- Difficulty date: April 24, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 831AZ CRACKED AROUND MOUNTING HOLES.  (C-CHECK) RO 4/23/2020 ORDERED AND RECEIVED NEW OUTER CREW ESCAPE PANEL CC670-38092-11. REMOVED HARDWARE PER AMM TASK. PANEL REPAIRED AND HARDWARE INSTALLED.
